Approximate marginal densities of independent parameters

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalStatistics: A Journal of Theoretical and Applied Statistics
DateE-pub ahead of print - 2 Feb 2011
DatePublished (current) - Aug 2011
Issue number4
Volume46
Number of pages13
Pages (from-to)1-13
Early online date2/02/11
Original languageEnglish

Abstract

This paper presents an asymptotic approximation for the marginal density of any parameter of interest of a joint posterior density in the case of independent parameters. The approximation is based on the signed-root-based importance sampling algorithm considered in Kharroubi and Sweeting [Posterior simulation via signed root log-likelihood ratios, Bayesian Anal. (2010), in press] and gives rise to the alternative simulation-consistent scheme to Markov chain Monte Carlo for marginal densities. The consideration is illustrated by a censored regression model.

    Research areas

  • Statistics, Bayesian inference; , importance sampling; , signed root log-likelihood ratio; , simulation

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations